×

Found 365 Documents (Results 1–100)

100
MathJax

A distributed computing perspective of unconditionally secure information transmission in Russian cards problems. (English) Zbl 07495145

Jurdziński, Tomasz (ed.) et al., Structural information and communication complexity. 28th international colloquium, SIROCCO 2021, Wrocław, Poland, June 28 – July 1, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12810, 277-295 (2021).
MSC:  68Mxx 68Q11 68R10
PDF BibTeX XML Cite
Full Text: DOI arXiv

New modularity bounds for graphs \(G(n,r,s)\) and \(G_p(n,r,s)\). (English. Russian original) Zbl 1481.05126

Probl. Inf. Transm. 57, No. 4, 380-401 (2021); translation from Probl. Peredachi Inf. 57, No. 4, 87-109 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Estimate of the number of edges in subgraphs of a Johnson graph. (English. Russian original) Zbl 1478.05077

Dokl. Math. 104, No. 1, 193-195 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 499, 40-43 (2021).
MSC:  05C30 05C12 05C75
PDF BibTeX XML Cite
Full Text: DOI

Exact estimates of the probability of a non-negative unimodal random value hitting special intervals under incomplete information. (English. Russian original) Zbl 1472.60040

Cybern. Syst. Anal. 57, No. 2, 264-267 (2021); translation from Kibern. Sist. Anal. 57, No. 2, 110-114 (2021).
MSC:  60E15 94A15
PDF BibTeX XML Cite
Full Text: DOI

New bounds for the clique-chromatic numbers of Johnson graphs. (English. Russian original) Zbl 1477.05079

Dokl. Math. 101, No. 1, 66-67 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 490, 78-80 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Combinatorial list-decoding of Reed-Solomon codes beyond the Johnson radius. (English) Zbl 07298268

Makarychev, Konstantin (ed.) et al., Proceedings of the 52nd annual ACM SIGACT symposium on theory of computing, STOC ’20, Chicago, IL, USA, June 22–26, 2020. New York, NY: Association for Computing Machinery (ACM). 538-551 (2020).
MSC:  94B35 94B05 94B65
PDF BibTeX XML Cite
Full Text: DOI arXiv

Combinatorial designs, difference sets, and bent functions as perfect colorings of graphs and multigraphs. (English. Russian original) Zbl 1448.05028

Sib. Math. J. 61, No. 5, 867-877 (2020); translation from Sib. Mat. Zh. 61, No. 5, 1087-1100 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Exact estimates for some linear functionals of unimodal distribution functions under incomplete information. (English. Russian original) Zbl 1436.60024

Cybern. Syst. Anal. 55, No. 6, 914-925 (2019); translation from Kibern. Sist. Anal. 2019, No. 6, 41-53 (2019).
MSC:  60E05 90C25
PDF BibTeX XML Cite
Full Text: DOI

Some 20+ year old problems about Banach spaces and operators on them. (English) Zbl 1459.46010

Sirakov, Boyan (ed.) et al., Proceedings of the international congress of mathematicians 2018, ICM 2018, Rio de Janeiro, Brazil, August 1–9, 2018. Volume III. Invited lectures. Hackensack, NJ: World Scientific; Rio de Janeiro: Sociedade Brasileira de Matemática (SBM). 1673-1690 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Simple analyses of the sparse Johnson-Lindenstrauss transform. (English) Zbl 1433.68486

Seidel, Raimund (ed.), 1st symposium on simplicity in algorithms. SOSA 2018, January 7–10, 2018, New Orleans, LA, USA. Co-located with the 29th ACM-SIAM symposium on discrete algorithms (SODA 2018). Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik. OASIcs – OpenAccess Ser. Inform. 61, Article 15, 9 p. (2018).
MSC:  68U05 60B11 60E15
PDF BibTeX XML Cite
Full Text: DOI

Multiplicative structure on real Johnson-Wilson theory. (English) Zbl 1404.55015

Kitchloo, Nitya (ed.) et al., New directions in homotopy theory. Second Mid-Atlantic Topology Conference, Johns Hopkins University, Baltimore, MD, USA, March 12–13, 2016. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3774-9/hbk; 978-1-4704-4772-4/ebook). Contemporary Mathematics 707, 31-44 (2018).
MSC:  55P91 55N22 55N91
PDF BibTeX XML Cite
Full Text: DOI arXiv

Indices of vector fields, Chern classes, and topological invariants of singular varieties. (English) Zbl 1407.58014

Ortiz-Bobadilla, Laura (ed.) et al., Teoría de singularidades en topología, geometría y foliaciones I. México: Universidad Nacional Autónoma de México (UNAM), Instituto de Matemáticas. Papirhos, Notas 1, 184-224 (2017).
MSC:  58K45 58K65 32S55
PDF BibTeX XML Cite

Fast cross-polytope locality-sensitive hashing. (English) Zbl 1402.68186

Papadimitriou, Christos H. (ed.), 8th innovations in theoretical computer science conference, ITCS 2017, Berkeley, CA, USA, January 9–11, 2017. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik (ISBN 978-3-95977-029-3). LIPIcs – Leibniz International Proceedings in Informatics 67, Article 53, 16 p. (2017).
MSC:  68U05 68P01 68Q25
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Johnson-Lindenstrauss lemma is optimal for linear dimensionality reduction. (English) Zbl 1394.46009

Chatzigiannakis, Ioannis (ed.) et al., 43rd international colloquium on automata, languages, and programming, ICALP 2016, Rome, Italy, July 12–15, 2016. Proceedings. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik (ISBN 978-3-95977-013-2). LIPIcs – Leibniz International Proceedings in Informatics 55, Article 82, 11 p. (2016).
MSC:  46B07
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the spectrum of the Johnson graphs \(J(n,k,r)\). (English) Zbl 1368.05065

Platzeck, María Inés (ed.) et al., Actas del XIII congreso “Dr. Antonio A. R. Monteiro”. Bahía Blanca: Universidad Nacional del Sur, Instituto de Matemática. 57-62 (2016).
MSC:  05C25 20C30 05E10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software